Translator Disclaimer
April 2016 Composite Bernstein cubature
Ana-Maria Acu, Heiner Gonska
Banach J. Math. Anal. 10(2): 235-250 (April 2016). DOI: 10.1215/17358787-3492611

Abstract

We consider a sequence of composite bivariate Bernstein operators and the cubature formula associated with them. The upper bounds for the remainder term of a cubature formula are described in terms of moduli of continuity of order two. Also, we include some results showing how nonmultiplicative the integration functional is.

Citation

Download Citation

Ana-Maria Acu. Heiner Gonska. "Composite Bernstein cubature." Banach J. Math. Anal. 10 (2) 235 - 250, April 2016. https://doi.org/10.1215/17358787-3492611

Information

Received: 8 March 2015; Accepted: 28 May 2015; Published: April 2016
First available in Project Euclid: 23 February 2016

zbMATH: 1347.41026
MathSciNet: MR3465812
Digital Object Identifier: 10.1215/17358787-3492611

Subjects:
Primary: 41A36
Secondary: 41A15, 65D30

Rights: Copyright © 2016 Tusi Mathematical Research Group

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.10 • No. 2 • April 2016
Back to Top